# SDR ABXA9700076

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod Assy
- Part number: 3923167501
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 91-22-07, THE LEFT MAIN LANDING GEAR FLYING DOOR LINKAGE WAS FOUND WORN AT THE LOWER ATTACH POINT.  THE LINKAGE WAS REPAIRED IAW DC 9 OHM 32-10-6.
